# SDR 20000515SH018

- Difficulty date: May 15, 2000
- Submitted: May 15, 2000
- Operation: General aviation
- Make and model: Beech 35-C33A
- Aircraft serial: CE71
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Rod End
- Part number: HMXL6FG
- Condition: Broken
- Location: Auto Retract
- Part time: 7,694 hours
- Component: Rod Assy, Raythn
- Component part number: 3582518514
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FROM THE PILOT IN COMMAND.  UPON RETURNING TO AKR FOR LANDING, WHEN THE LANDING GEAR WAS EXTENDED, HEARD A LOUD BANG AND FELT A SENSATION IN THE FLOORBOARDS.  SUBSEQUENTLY, THERE WAS NO NOSE GEAR EXTENDED INDICATION.  AIRCRAFT RECEIVED MINOR DAMAGE UPON LANDING WHEN THE NOSE GEAR COLLAPSED.  MAINTENANCE FOUND THE ROD END OF THE NOSE GEAR RETRACT ROD AT THE ACTUATOR ARM BROKEN  IN THE THREADED AREA OF THE TORN RUT.  (X)
